# SDR L7OA201212070001

- Difficulty date: December 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N999YB
- Make and model: Beech 400A
- Aircraft serial: RK98
- Aircraft time: 5,787 hours, 4,612 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

PITCH TRIM FAILED ON TAKEOFF.  REVERTED TO EMERGENCY TRIM THEN BACK TO NORMAL.  AUTO PILOT PITCH TRIM OK.  PERFORMED A FULL FUNCTIONAL CHECK OF THE PITCH TRIM SYSTEM IAW AMM 27-40-00-201. COULD NOT DUPLICATE PROBLEM.
